# SDR REXA2017080100846

- Difficulty date: August 1, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,360 hours, 14,390 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED FWD CABIN PORTABLE O2 BOTTLE AT 0. REPLACED FWD CABIN O2 BOTTLE IAW MM 35-31-01-400-801-A05. ALSO REF TS000755-2013. VERIFIED PRESS FULL.
